Phentermine Addiction
Posted: July 2, 2004, 10:42 AM


Posts: 2
Joined: July 2, 2004



I have been taking phentermine for over a year now. I started out taking 1 every other day and now I am taking 2 everyday. I decided this week to try and stop. I have been so moody with my boyfriend and kids. I don't seem to be happy. I have been depressed all week. So I took one today and I feel good again. How do I stop taking them and remain normal. I don't want to be depressed and moody. Help me please.
  Top
Sadi
Posted: July 2, 2004, 11:23 AM







Congrats to you for taking the first step to helping yourself - wanting to stop. That is a huge step. So, you took a pill today, but there is tomorrow!! I don't know anything about this substance, but I am assuming it is pharmacutical in nature. Perhaps going to see a doctor, and tell him that you are addicted to it. He may be able to assess that perhaps putting you on an antidepressant may help you in your travels to combat addiction. Then, once you are stable, they can ween you off of the antidepressant. The brain stops making seritonin once you start chemical abuse, so when you stop, the brain isn't producing it anymore. This could be why you feel moody and out of sorts. It takes a year before the brain will start to make it on it's own.

See a doc, they'll be able to help. Don't be shy, you are not the first addict they have seen. Good luck
  Top
Posted: July 2, 2004, 12:06 PM


Posts: 2
Joined: July 2, 2004



I work for doctors and I am also taking Zoloft and have been for about 4 years now. Maybe I need to up my dose of zoloft. I can't go see a doctors because I don't want my employer to know. I really don't want anyone to know. My boyfriend (which is my ex-husband) knows and he is trying to help me. I just want to be normal and happy again without the pills.
  Top
Sadi
Posted: July 2, 2004, 2:21 PM







Doesn't your employer have confidential therapy? You know your medical records are confidential and you could see a different doctor all together or even a therapist, just reiterate that you have concerns about confidentiality. You are not the first person to have concerns about this and it's a common issue, thus the reason why clinics have addressed the issue, they want to help you!!

I was also thinking that Zoloft might not be the right antidepressant for you. I have friends that had to switch to different medications to find the right fit.

Good luck
  Top
Mary
Posted: June 6, 2016, 6:18 PM







doctors really recommend phentermine based alternatives like phenq or phen375 for weight loss but the side effects and addiction problems related to phentermine so you can only consult your doctor..

This post has been edited by moderator on June 6, 2016, 9:45 PM
  top of page  Top